RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 63, Issue 3  


Instantaneous shrinking of the support of solutions to a nonlinear degenerate parabolic equation
U. G. Abdullaev
323
Additive inequalities for intermediate derivatives of differentiable mappings of Banach spaces
V. F. Babenko, V. A. Kofanov, S. A. Pichugov
332
A geometric method for solving a series of integral Poincaré–Steklov equations
A. B. Bogatyrev
343
A singularly perturbed boundary value problem for a second-order equation in the case of variation of stability
V. F. Butuzov, N. N. Nefedov
354
Number of lattice points in the hyperbolic cross
N. M. Dobrovol'skii, A. L. Roshchenya
363
On the absence of cycles for unimodal mappings of the square
V. A. Dobrynskii
370
Conformal type and isoperimetric dimension of Riemannian manifolds
V. A. Zorich, V. M. Kesel'man
379
On a theorem of Marcinkiewicz and Zygmund
S. A. Kirillov
386
Relations and deformations of odd Hamiltonian superalgebras
Yu. Yu. Kochetkov
391
On a class of $N$-dimensional trigonometric series
O. I. Kuznetsova
402
On a class of graphs without 3-stars
A. A. Makhnev
407
Undecidability of the elementary theory of groups of measure-preserving transformations
A. V. Mitin
414
Further criteria for the indecomposability of finite pseudometric spaces
M. É. Mikhailov
421
Polynomial approximation of functions with given order of the $k$th generalized modulus of smoothness
M. K. Potapov, G. N. Kazimirov
425
The topological center of the semigroup of free ultrafilters
I. V. Protasov
437
On the solvability of a nonstationary problem describing the dynamics of an incompressible viscoelastic fluid
G. A. Sviridyuk, T. G. Sukacheva
442
Almost-periodic solutions to systems of differential equations with fast and slow time in the degenerate case
A. Yu. Ukhalov
451
Sequences of maximal terms and central exponents of derivatives of Dirichlet series
M. N. Sheremeta
457

Brief Communications
On a model problem with second derivatives with respect to geometric variables in the boundary condition for second-order parabolic equations
B. V. Bazalii
468
Smooth antiproximinal sets
V. S. Balaganskii
472
The Hardy and Bellman transforms of the spaces $H^1$ and BMO
B. I. Golubov
475
Asymptotic limits of matrix elements of the canonical operator for the complex germ at a point
G. V. Koval'
479
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019